# SDR SWAA2014110533758

- Difficulty date: November 3, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 13,699 hours, 8,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M01673 EMER LIGHTING BATTERY PACK FAILED CAPACITY TEST.  R & R BATTERY PACK IAW AMM.
